Jump to content

Search the Community

Showing results for tags 'slow taper'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. JanCarol ☼ Reboxetine first, then Lithium I’ll start with the Success Part, before I unfold the story. I am a classic poster-girl story of “Why You Should Taper.” I thought I couldn’t come off the drugs, I was convinced I was a “biological bipolar” – but by using SA’s conservative 10% or less tapering system, I hardly had any withdrawals this time, and could control my symptoms and make space for my stressors by holding. I’m a living example of why anyone should taper and hold in order to come off. And there is no such thing as too slow. I attribute my su
  2. Hi there , I am new to this forum . A bit about me . I have had social/performance anxiety which comes and goes . About 18 years ago , my gp prescribed Paxil 20mg . He told me at the time it was non addictive and I don’t recall a very long conversation re the pros and cons ... I started on Paxil and felt so much better and it really worked for me . As time went on I realised that the side effects were loss of libido, inability to cry, weight gain etc .. so , I learnt that I had to slowly decrease . I managed to get down to half and stay on 10mg for about 8 years .. then with life stressor
  3. Hi. I am a married dad of 3 teenagers. I had a difficult upbringing living alone with an alcoholic father after my mother left with my 2 sisters when I was 11. I have had my issues with addictions as a result, I sometimes think. I do not drink anymore, although I sometimes unfortunately relapse. This happens less and less as I find it makes my depression worse and makes me angry at myself and others. I started taking AD's around 2006 after a tragic episode in my life. I was put on SSRI's, Prozac first if I remember well. Unfortunately as well as the usual side effects, they made my
  4. Hi all, I have been tapering zoloft for nearly 4 years now and it has been somewhat straightforward up until now, thanks to the excellent advice here and other on-line sites. My tapering schedule has been the smallest amount I can easily measure (so now I do 0.2 g or 0.01 ml) and wait until I'm stable, then wait a bit more. I've still had nearly every WD symptom but they have generally mild enough so I can mostly function and generally go away after a week or so. Until.... Last summer I reached 9 mg and the WD symptoms (gut/sleep) were so bad and hung on for a month. Then
  5. 2 weeks ago, after reading about the tapering method of 10% to 5% reduction, I decided to start tapering without any local support. Every night (so far 2 weeks), I have taken out 3 beads from 60mg of Andepra capsule(the generic version of Cymbalta). A few nights ago, I got around to counting the number of beads in this capsule. In the first count I counted 556 beads and in the second, I counted 559 beads. The average amount of beads I'm calculating to be 557.5 beads. I also worked out that the 3 beads I was taking out of each capsule worked out to be 0.54% of the total number count of th
  6. Hi everyone. I got sick in 1997 with postpartum depression (I'm 40 years old now) and started taking psych meds for the first time in my life (see my signature for what kind of meds and dosis). After being sick for so many years I finally feel strong and confident enough to start a slow taper and I'm so thankful to have found this forum with so much knowledge and heartwarm people! I actually started tapering a little bit before I found this forum so I can see that I have started out a little rough with dosis cuts that have been to high and to quick, but from now on I'm going to do
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy